# SDR SWIA200515641

- Difficulty date: October 4, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 5,335 hours, 4,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 10 CEILING EMERGENCY LIGHT INOP.  RELAMPED ROW 10 EMERGENCY LIGHT, OPERATIONAL CHECK GOOD.
